How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dave Your Own Question
Dave, Pharmacist
Category: Pharmacy
Satisfied Customers: 295
Experience:  Residency Training at Duke University Medical Center, specialist in Pain and Symptom Management
Type Your Pharmacy Question Here...
Dave is online now
A new question is answered every 9 seconds

Hi my name is XXXXX XXXXX accidentally took an extra 100mg losartan

This answer was rated:

Hi my name is XXXXX XXXXX accidentally took an extra 100mg losartan pill for my blood pressure feeling kind of dizzy is this normal?

Thank you for your question. Yes, this is probably normal to have since you increased your daily dose by an extra 100mg which is likely lowering your blood pressure even futher. This is likely why you feel the way you do. Use caution when standing, or rising from sitting position as not to have a drop in your blood pressure and lose consciousness (pass out). Otherwise, just try to take it easy and the effects will likely go away in the next 12-24 hours.

Good luck!
Dave and other Pharmacy Specialists are ready to help you

Related Pharmacy Questions